Alert archive / Massachusetts / Small Craft Advisories in 2011
Small Craft Advisory 14, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this small craft advisory at Jan 30, 2011, 4:09 AM EST. It took effect at Jan 30, 2011, 6:00 PM EST. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Jan 30, 2011, 4:09 AM EST (09:09 UTC)
- In effect from
- Jan 30, 2011, 6:00 PM EST
- Expired
- Jan 31, 2011, 10:00 AM EST
- In force
- 16 hr
- Issued by
- NWS Boston/Norton, MA
The text
As transmitted, in the capitals the NWS used until 2016.
313 WHUS71 KBOX 300909 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 409 AM EST SUN JAN 30 2011 ANZ250-254-301715- /O.NEW.KBOX.SC.Y.0014.110130T2300Z-110131T1500Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- 409 AM EST SUN JAN 30 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 10 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 10 AM EST MONDAY. * WINDS AND SEAS...NORTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
796 WHUS71 KBOX 301633 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1133 AM EST SUN JAN 30 2011 ANZ250-254-310045- /O.CON.KBOX.SC.Y.0014.110130T2300Z-110131T1500Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- 1133 AM EST SUN JAN 30 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 10 AM EST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 10 AM EST MONDAY. * WINDS AND SEAS...NORTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FIELD
182 WHUS71 KBOX 302105 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 405 PM EST SUN JAN 30 2011 ANZ250-254-310515- /O.CON.KBOX.SC.Y.0014.110130T2300Z-110131T1500Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- 405 PM EST SUN JAN 30 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST MONDAY. * WINDS AND SEAS...NORTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FIELD
249 WHUS71 KBOX 310314 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1014 PM EST SUN JAN 30 2011 ANZ250-254-311115- /O.CON.KBOX.SC.Y.0014.000000T0000Z-110131T1500Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- 1014 PM EST SUN JAN 30 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST MONDAY. * WINDS AND SEAS...NORTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
839 WHUS71 KBOX 310923 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 423 AM EST MON JAN 31 2011 ANZ250-254-311500- /O.CON.KBOX.SC.Y.0014.000000T0000Z-110131T1500Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- 423 AM EST MON JAN 31 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING. * WINDS AND SEAS...NORTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
645 WHUS71 KBOX 311504 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1004 AM EST MON JAN 31 2011 ANZ250-254-312100- /O.EXP.KBOX.SC.Y.0014.000000T0000Z-110131T1500Z/ /O.NEW.KBOX.SC.Y.0015.110131T1504Z-110131T2100Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- 1004 AM EST MON JAN 31 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. * WINDS AND SEAS...NORTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Jan 30, 3:18 AM EST, 51 minutes earlier.
Area forecast discussion, Jan 30, 3:18 AM EST, 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
318 AM EST SUN JAN 30 2011
.SYNOPSIS...
ARCTIC HIGH PRESSURE WILL BUILD ACROSS THE WATERS TONIGHT AND MONDAY.
PERIODS OF SNOW AND/OR MIXED PRECIPITATION CAN BE EXPECTED TUESDAY
INTO WEDNESDAY AS A SERIES OF LOW PRESSURE SYSTEMS MOVE UP ALONG
THE COAST.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
PARTIAL CLEARING OCCURRED EARLY THIS MORNING. BUT ANOTHER BATCH OF
STRATOCUMULUS CLOUDS APPROACHED FROM NYS...SPILLING INTO WESTERN
NEW ENGLAND.
ANOTHER SHORT WAVE DISTURBANCE WILL APPROACH THE AREA THIS AFTERNOON.
JUST SOME BROKEN CLOUDS EXPECTED AND PERHAPS A FLURRY ACROSS THE
HIGHER TERRAIN. USED A 2:1 BLEND OF WARMER MET/COOLER MAV GUIDANCE
AS MAVMOS SEEMS TO BE VERIFYING TOO COLD FOR MAXES THE PAST COUPLE
OF DAYS.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM MONDAY/...
TONIGHT...VERY COLD AND DRY NORTHWEST FLOW EXPECTED. BRISK WINDS
DURING THE EVENING HOURS AS DRIER AND COLDER AIR FILTERS ACROSS
THE AREA. USED A BLEND OF MOS TO DERIVE OVERNIGHT LOWS.
MONDAY...DRY BUT COLD CONDITIONS EXPECTED WITH ARCTIC HIGH PRESSURE
PREVAILING ACROSS THE AREA. MID TO HIGH LEVEL CLOUDS WILL INCREASE
LATER IN THE DAY FROM THE SOUTHWEST. USED A 1:1 BLEND OF MOS AND RAW
2M TEMPERATURES. EXPECT HIGHS AVERAGING A GOOD 10 DEGREES COLDER
THAN NORMAL.
&&
.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
ARCTIC HIGH WILL KEEP THE RGN COLD AND DRY THRU THE EARLY PORTION OF
THE FCST INTO THE MON NGT TO TUE MORN TIMEFRAME. ARCTIC AIR IN ASSOC
IS ANTICIPATED TO SETTLE ACRS THE RGN RESULTING IN BELOW-NORMAL
TEMPS FOR THE BEGINNING OF THE WORK WEEK.
AS IF WE DIDNT NEED MORE SNOW...ANOTHER STORM SYS ON THE HORIZON
PRESENTS THE POTENTIAL. LETS KEEP ONE THING IN MIND...MDL SOLNS
EXHIBIT THE TREND OF A SYS TO IMPACT THE RGN INTO MID-WEEK...YET
VARY CONSIDERABLY IN HANDLING AN UPR LVL CLOSED LOW OVER THE SWRN
CONUS. THIS CAN HAVE SIGNIFICANT IMPACTS ON SFC LOW DVLPMNT AND
PROGRESSION...AS WELL AS PRECIP TYPE AND TRANSITION ACRS THE FCST
RGN.
ON ONE SIDE...LATEST 12Z GFS EXHIBITS LITTLE TREND IN A CLOSED
UPR LVL LOW ACRS THE SWRN CONUS WITH A 997 MB SFC LOW TRANSLATING
ACRS THE SRN NEW ENGLAND SHORELINE 0Z THURS...PRESENTING AN ONSET OF
SNOW TUE TRANSITIONING TO MIXED PRECIP AND RAIN FOR SHORELINE AND
COASTAL PLAIN COMMUNITIES FOR WED...BACK TO ALL SNOW WED NGT INTO
THURS. NOTABLY THE GFS SOLN PRESENTS AN ICING EVENT...AND THIS
SHOULD NOT BE OVERLOOKED EASILY. ON THE OTHER SIDE...LATEST 12Z GEM
DIGS A DEEP CLOSED UPR LVL LOW INTO THE SWRN CONUS...WITH A 1002 MB
SFC LOW TRANSLATING ACRS THE BENCHMARK AND PRESENTING A MOSTLY SNOW
SITUATION FROM TUE ONWARD INTO THURS FOR MUCH OF THE RGN. ECMWF
HOLDS THE MIDLE GROUND.
SO THE PRESENT FCST THINKING IS THIS...PREV FCST EXPERIENCE AND
CLIMATOLOGICALLY INCLUDED...THE GEM MDL SOLN SEEMS MORE REASONABLE.
FOR THE GOING FCST WILL BLEND THE TRIO OF MDL SOLNS...GEM/ECMWF/GFS...
WITH MORE WEIGHT TOWARDS THE GEM. FROM SUCH THINKING THE PSBL
OUTCOME IS THE FOLLOWING...STRONG ISENTROPIC UPGLIDE BEGINNING TUE
MORN OF WARMER...HIGHER THETAE AIR...WILL LIFT NWD ALONG AND NORTH
OF THE SFC WRM FRNT TUE MORN INTO WED NGT. ONSET MAY BE DELAYED
TUE MORN BY THE COLDER AND DRIER LOW-MID LVL AIR IN ASSOC WITH THE
RETREATING ARCTIC RIDGE. DRIER AIR MAY PREVENT SNOW ALOFT FROM
REACHING THE GROUND. PRECIP SHOULD BEGIN AS SNOW TRANSITIONING TO
A WINTRY MIX OF SLEET...SNOW...AND FREEZING RAIN BETWEEN WED MORN
INTO MIDDAY FOR INTERIOR LOCALES IN THE COASTAL PLAIN...MORE OR
LESS RAIN FOR COASTAL COMMUNITIES ALONG THE SRN NEW ENGLAND
SHORELINE...CAPE AND ISLANDS...CHANGING BACK OVER TO ALL SNOW INTO
WED NGT. BEST DYNAMIC MID-LVL FORCING IN ASSOC WITH PASSING SFC
LOW LOOKS PREVALENT AROUND THE WED NGT TIMEFRAME...SO THIS COULD
BE THE TIMEFRAME OF HEAVIEST SNOWS TO THE NW OF THE SFC LOW.
BUT AGAIN ATTENTION IS DESERVED TO THE LIKELIHOOD THAT GUIDANCE AND
FCSTS WILL CHANGE IN ADVANCE OF THE STORM. FEEL A MEDIUM LVL OF
CONFIDENCE IN GOING TRENDS...YET LOW CONFIDENCE WITH REGARDS TO
TIMING AND PLACEMENT OF SFC FEATURES SUCH AS PRECIP TYPE AND
TRANSITIONS. REFER TO THE SUBSTANTIAL DIFFERENCES BETWEEN THE GFS
AND GEM.
TOWARDS THE END OF THE PD...ANOTHER ARCTIC HIGH PRESSES INTO THE
FCST RGN IN WAKE OF THE DEPARTING STORM. ANOTHER ROUND OF BELOW
NORMAL TEMPS.
&&
.AVIATION /08Z SUNDAY THROUGH THURSDAY/...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT
MEDIUM...30 PERCENT TO 60 PERCENT
HIGH...GREATER THAN 60 PERCENT
THROUGH 12Z...VFR CEILINGS ACROSS THE WESTERN TERMINALS. LOCAL
MVFR/IFR CEILINGS/VSBYS IN FOG PATCHES ACROSS NON-TAF SITES.
TODAY...VFR CEILINGS 4000-5000 FT AND P6SM VSBYS PREVAILING.
AREAS MVFR CEILINGS 1500-2500 FEET POSSIBLE ACROSS THE INTERIOR HIGH
TERRAIN...MONADNOCKS AND EAST SLOPES OF THE BERKSHIRES THROUGH 20Z.
ISOLATED P6SM --SHSN.
TONIGHT...HIGH CONFIDENCE VFR. NW WINDS GUSTING UP TO 20 TO 25 KT
00Z-06Z ACROSS THE COASTAL TERMINALS.
MONDAY...HIGH CONFIDENCE VFR.
KBOS TERMINAL...HIGH CONFIDENCE IN TAF. VFR CEILINGS AND VSBYS
PREVAILING TODAY. NW WIND GUSTING UP TO 20 KT THIS EVENING.
OUTLOOK...MONDAY NIGHT THROUGH WEDNESDAY...
CONTINUED MEDIUM TO HIGH CONFIDENCE FOR VFR MONDAY NIGHT THROUGH
TUESDAY MORNING. AS THE WINTER STORM APPROACHES INTO TUESDAY...
MEDIUM CONFIDENCE FOR MVFR-IFR VSBYS AND CIGS ASSOCIATED FROM SW
TO NE WITH AREAS OF SNOW. LIFR WILL BE POSSIBLE AS WELL.
FOR WEDNESDAY...MEDIUM CONFIDENCE FOR MVFR-IFR CONDITIONS TO
CONTINUE FOR AREAS OF ANTICIPATED SNOW. SE TO NW TRANSITION OF
SNOW TO A WINTRY MIX...WITH COASTAL TERMINALS CHANGING OVER TO
POSSIBLY RAIN...DURING THE DAY. LOW CONFIDENCE IN TIMING AND
TRANSITION OF IFR-LIFR CONDITIONS...AS WELL AS PRECIP TYPE AND
TRANSITIONS.
&&
.MARINE...
TODAY...WINDS AND SEAS EXPECTED TO REMAIN BELOW SMALL CRAFT ADVISORY
CRITERIA MUCH OF THE DAY...THEN SCATTERED 25 KT GUSTS FROM THE NW BY
EVENING. SEAS 2 TO 4 FT.
TONIGHT...MARGINAL SMALL CRAFT ADVISORY CONDITIONS. NW WINDS
OCCASIONALLY GUSTING UP TO 25 KT...SEAS BUILDING TO 3 TO 5 FT ACROSS
THE OUTER COASTAL WATERS TONIGHT. BEST 1000-850MB LAPSE RATES AND
PRESSURE GRADIENT WIND EXPECTED ACROSS THE EASTERN OUTER COASTAL
WATERS...SO CONFINED THE SCA TO THOSE AREAS.
MONDAY...NW WINDS 15 TO 20 KT DIMINISHING BY AFTERNOON. SEAS 3 TO 5
FT ACROSS THE OUTER EASTERN COASTAL WATERS SUBSIDING BY AFTERNOON.
OUTLOOK...MONDAY NIGHT THROUGH WEDNESDAY...
FOR MONDAY INTO TUESDAY...HIGH PRES WILL BUILD OVER THE COASTAL WATERS
RELAXING THE ASSOC PRESSURE GRADIENT. SEAS 4 TO 6 FT WILL DIMINISH
TO 2 TO 4 FT OVER OPEN WATERS...LESSER HEIGHTS NEAR THE COAST...UNDER
NE WINDS 15 TO 20 KTS...GUSTS UP TO 25 KTS...DIMINISHING TO AROUND
10 KTS. LOW CONFIDENCE PERTAINING TO SMALL CRAFT POTENTIAL.
TUESDAY NIGHT INTO WEDNESDAY...WINTER STORM WILL BE ADVANCING
NORTHWARD AS HIGH PRESSURE RETREATS. N WINDS 10 TO 15 KTS WILL
INCREASE 20 TO 25 KTS WITH GUSTS UP TO 35 KTS BY WEDNESDAY. SEAS 4
TO 6 FT INITIALLY WILL INCREASE 8 TO 10 FT OVER OPEN WATERS INTO
WEDNESDAY NIGHT. MEDIUM CONFIDENCE PERTAINING TO SMALL CRAFT
POTENTIAL.
&&
.CLIMATE...
JANUARY 2011 SNOW TOTALS THROUGH 1/30
BOS 38.3 INCHES 3RD SNOWIEST JANUARY...RECORD IS 43.1 INCHES 2005
PVD 30.7 INCHES 4TH SNOWIEST JANUARY...RECORD IS 37.4 INCHES 1996
BDL 57.0 INCHES SNOWIEST JANUARY ON RECORD BEATING 43.1 INCHES
1996 ALSO SNOWIEST MONTH OF ANY MONTH BEATING 45.3 INCHES IN 1945
ORH 48.4 INCHES 2ND SNOWIEST JANUARY ON RECORD...JAN 2005 50.9
INCHES
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO 10 AM EST
MONDAY FOR ANZ250-254.
&&
SYNOPSIS...WTB/STRAUSS
NEAR TERM...STRAUSS
SHORT TERM...STRAUSS
LONG TERM...SIPPRELL
AVIATION...SIPPRELL/STRAUSS
MARINE...SIPPRELL/STRAUSS
CLIMATE...Hazardous weather outlook, Jan 29, 4:20 PM EST, 11 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 420 PM EST SAT JAN 29 2011 CTZ003-004-MAZ002>024-026-NHZ012-015-RIZ001>008-302130- TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-EASTERN FRANKLIN MA- NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-WESTERN ESSEX MA- EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA- EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-SOUTHERN WORCESTER MA- WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-SUFFOLK MA- EASTERN NORFOLK MA-NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA- EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA- BARNSTABLE MA-DUKES MA-NANTUCKET MA-NORTHERN MIDDLESEX MA- EASTERN HILLSBOROUGH NH-WESTERN AND CENTRAL HILLSBOROUGH NH- NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI-WESTERN KENT RI- EASTERN KENT RI-BRISTOL RI-WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 420 PM EST SAT JAN 29 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. CONFIDENCE CONTINUES TO GROW CONCERNING ANOTHER WINTER STORM IMPACTING SOUTHERN NEW ENGLAND SOMETIME DURING THE MIDDLE OF NEXT WEEK...WITH ONE WAVE TO IMPACT THE REGION TUESDAY INTO TUESDAY NIGHT MAINLY IN THE FORM OF SNOW...AND ANOTHER WAVE ANTICIPATED WEDNESDAY INTO WEDNESDAY NIGHT WITH A WINTRY MIX OF SNOW... SLEET...AND FREEZING RAIN FOR INTERIOR SECTIONS...RAIN ALONG THE COAST INCLUDING THE CAPE AND ISLANDS. AT THIS POINT IT IS STILL TOO EARLY TO DETAIL SNOW ACCUMULATIONS OR PRECIPITATION TYPES...AS WELL AS BOTH TIMING AND LOCATION OF PRECIPITATION TRANSITIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CTZ002-302130- HARTFORD CT- 420 PM EST SAT JAN 29 2011 ...AIR QUALITY ALERT IN EFFECT UNTIL MIDNIGHT EST TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. AIR QUALITY ALERT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. CONFIDENCE CONTINUES TO GROW CONCERNING ANOTHER WINTER STORM IMPACTING SOUTHERN NEW ENGLAND SOMETIME DURING THE MIDDLE OF NEXT WEEK...WITH ONE WAVE TO IMPACT THE REGION TUESDAY INTO TUESDAY NIGHT MAINLY IN THE FORM OF SNOW...AND ANOTHER WAVE ANTICIPATED WEDNESDAY INTO WEDNESDAY NIGHT WITH A WINTRY MIX OF SNOW... SLEET...AND FREEZING RAIN FOR INTERIOR SECTIONS...RAIN ALONG THE COAST INCLUDING THE CAPE AND ISLANDS. AT THIS POINT IT IS STILL TOO EARLY TO DETAIL SNOW ACCUMULATIONS OR PRECIPITATION TYPES...AS WELL AS BOTH TIMING AND LOCATION OF PRECIPITATION TRANSITIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NHZ011-302130- CHESHIRE NH- 420 PM EST SAT JAN 29 2011 ...AIR QUALITY ALERT IN EFFECT UNTIL 11 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW HAMPSHIRE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. AIR QUALITY ALERT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. CONFIDENCE CONTINUES TO GROW CONCERNING ANOTHER WINTER STORM IMPACTING SOUTHERN NEW ENGLAND SOMETIME DURING THE MIDDLE OF NEXT WEEK...WITH ONE WAVE TO IMPACT THE REGION TUESDAY INTO TUESDAY NIGHT MAINLY IN THE FORM OF SNOW...AND ANOTHER WAVE ANTICIPATED WEDNESDAY INTO WEDNESDAY NIGHT WITH A WINTRY MIX OF SNOW... SLEET...AND FREEZING RAIN FOR INTERIOR SECTIONS...RAIN ALONG THE COAST INCLUDING THE CAPE AND ISLANDS. AT THIS POINT IT IS STILL TOO EARLY TO DETAIL SNOW ACCUMULATIONS OR PRECIPITATION TYPES...AS WELL AS BOTH TIMING AND LOCATION OF PRECIPITATION TRANSITIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-250-251-254>256-302130- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 420 PM EST SAT JAN 29 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS A LOW PROBABILITY FOR GALE FORCE WIND GUSTS BEHIND A LOW PRESSURE MOVING ACROSS THE WATERS WEDNESDAY INTO THURSDAY NIGHT... YET CONFIDENCE IS GROWING FOR WINDS AND SEAS TO EXCEED SMALL CRAFT THRESHOLDS DURING THIS TIMEFRAME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in Massachusetts, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.